# SDR CA081212010

- Difficulty date: December 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Unknown
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEC 9TH, RETURNING FROM KGEG TO CYYC - ON TAKEOFF, WHEN THE GEAR WAS RETRACTED, THE FLIGHT CREW NOTICED THE "RED" GEAR LIGHTS WERE INDICATING THAT THE GEAR WAS NOT FULLY RETRACTED.  FLIGHT CREW CYCLED THE GEAR ONCE MORE AND ON THAT ATTEMPT WERE ABLE TO CONFIRM THAT THE GEAR WAS LOCKING DOWN, BUT ONCE BROUGHT UP THE RED LIGHTS DID NOT GO OUT.  THE FLIGHT CREW DID A VISUAL INSPECTION OF EACH MAIN GEAR WHEEL AND CONFIRMED THAT THE MAIN WHEELS WERE INDEED UP.  AT ALTITUDE, THE FLIGHT CREW CYCLED THE GEAR ONCE MORE AND THE LIGHTS WENT OUT INTERMITTENTLY, BUT SHORTLY AFTER STARTED TO COME ON AGAIN.  THE FLIGHT CREW MAINTAINED THE GEAR EXTENSION SPEED OF 181KTS FOR THE REMAINDER OF THE FLIGHT.  OTHER THAN HAVING TO MAINTAIN AN AIRSPEED UNDER OUR GEAR EXTENSION SPEED, THE FLIGHT WAS UNEVENTFUL.
